# SDR AUS20011112

- Difficulty date: October 19, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FIRST STAGE COMPRESSOR DAMAGE. FOD.
